# SDR HEEA967631

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pto  Gear
- Part number: 6899402
- Condition: Defective
- Location: Accessory Drv
- Component: 6894171
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED COPPER COATING LIFTING ON P.T.O. GEAR FWD SIDE. REPLACED DISCREPANT PART.
